mental-health-icon

Anxiety and depression

I taking pexep cr 12.5 ,betacap 20 and sensival 25 from last 2 month 20 days i feel better but having some other problem like problem in breath someday.tinglin and numbness.i wnt to qiut the medicine how should i quit.plz give process of withdrawal and what side effect will i get.
views-icons 113 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Anxiety and depression

doctor profile image
Answered
Hello,
It seems like you were treated for your anxiety disorder with these medications. If you feel better with the medicines,you need to continue it for some more time, atleast for 6 months. the side effects are due to sensival. If it is very distressing ,please ask your doctor to stop sensival for you and continue only on pexep. there is no long term harmful consequences of taking these medicines.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO